Skip to Main content Skip to Navigation
Journal articles

Analysis of a COVID-19 compartmental model: a mathematical and computational approach

Abstract : In this note, we consider a compartmental epidemic mathematical model given by a system of differential equations. We provide a complete toolkit for performing both a symbolic and numerical analysis of the spreading of COVID-19. By using the free and open-source programming language Python and the mathematical software SageMath, we contribute for the reproducibility of the mathematical analysis of the stability of the equilibrium points of epidemic models and their fitting to real data. The mathematical tools and codes can be adapted to a wide range of mathematical epidemic models.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03350239
Contributor : Guillaume Cantin Connect in order to contact the contributor
Submitted on : Tuesday, September 21, 2021 - 10:54:35 AM
Last modification on : Wednesday, October 13, 2021 - 3:52:06 PM

File

AbreuCantinSilva_preprint.pdf
Files produced by the author(s)

Identifiers

Citation

Zita Abreu, Guillaume Cantin, Cristiana Silva. Analysis of a COVID-19 compartmental model: a mathematical and computational approach. Mathematical Biosciences and Engineering, AIMS Press, 2021, 18 (6), pp.7979-7998. ⟨10.3934/mbe.2021396⟩. ⟨hal-03350239⟩

Share

Metrics

Record views

49

Files downloads

24